Aa
A
A
Close
Avatar universal
Meloxicam and weight gain
I have been on Meloxicam for about 4 months and have gained 20 pounds and i feel swollen. I am also on highblood pressure meds. I just quit taking the Meloxicam. Does anyone know if the weight goes away?  How long does it take for bloated feeling to go away?
Cancel
2 Answers
2 Answers
Page 1 of 1
1326416 tn?1370930601
Hopefully it's mostly "water weight" and disappears quickly. I'm really not sure though.
Comment
Cancel
1326416 tn?1370930601
Comment
Comment
Submit Comment
Avatar universal
I also have high blood pressure and take Ibuprofen (which is like meloxicam as its an NSAID), I was told to drink MORE water so that the Ibuprofen doesn't make the blood pressure worse. Its some sort of chemical thing, a pharmacist told me once. Ever since then, my blood pressure has been so much better. Good luck to you.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pain Answerers
547368 tn?1440545385
Blank
Tuckamore
On the Beaches of Paradise, FL
Avatar m tn
Blank
Kalvin
Milwaukee, WI
Avatar f tn
Blank
namnam46
Anthem, AZ
Avatar f tn
Blank
remar
st. louis, MO
Avatar m tn
Blank
fntn
MI
317787 tn?1460223707
Blank
Dee1956
DC